W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Model Number |
RLT281416 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
Aneurysm expansion (4597)
| Date of Event |
10/25/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
On (b)(6) 2022, this patient underwent endovascular treatment for a ruptured abdominal aortic aneurysm and was implanted with gore® excluder® aaa endoprostheses featuring c3® delivery system the patient tolerated the procedure with no evidence of endoleak.On an unknown date in (b)(6) 2019, follow-up imaging determined the diameter of aneurysm sac measured 5.6 x 6 cm.On an unknown date in (b)(6) 2022, a follow-up imaging (non-contrast computed tomography (ct) scan) showed growth to 6.2 x 6.5 cm.On an unknown date in (b)(6) 2022, follow-up imaging (duplex exam) showed a suspected type ii endoleak on the posterior aspect.On october 25, 2022, follow-up imaging (angiogram) was performed and determined migration of the proximal end of the device.No obvious endoleak was seen, but due to the growth and distal migration of around 15 mm, the patient underwent reintervention and two gore® excluder® aortic extenders were placed to extend to the right renal artery.The right renal artery was also stented prior to implant of the aortic extenders due to known stenosis.The procedure was well tolerated and without complication.
Additional Manufacturer Narrative
H6: added investigation conclusion code d1001.Code d12 remains unchanged.